# SDR SWIA201642092

- Difficulty date: April 1, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 33,455 hours, 19,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER FROM BS 295 TO 310 BETWEEN STRINGERS 26R AND 26L HAS CORROSION.  INSTALLED NEW ANTENNA DOUBLER, RESTORED FINISH IAW SRM. LEAK CHECK GOOD.
